Please use this identifier to cite or link to this item:

Title: Dense numerical semigroups
Authors: J. Carlos, Rosales
M. B., Branco
M. C., Faria
Editors: Springer
Keywords: Numerical semigroups · Dense numerical semigroups · Tree · Frobenius number ·
Issue Date: May-2021
Publisher: Semigroup Forum- Springer
Citation: Dense numerical semigroups, J. C. Rosales, M. B. Branco and M. C. Faria, Semigroup Forum volume 103, pages 221–235 (2021)
Abstract: A numerical semigroup S is dense if for all s ∈ S\{0} we have {s − 1, s + 1}∩ S = ∅. We give algorithms to compute the whole set of dense numerical semigroups withfixed genus, Frobenius number and multiplicity. Furthermore, we solve the Frobenius problem for dense numerical semigroups with embedding dimension three.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
Dense numerical semigroups.pdf282.34 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois